# SDR 96ZZZX2965

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26WP
- Make and model: Gulstm G1159
- Aircraft serial: 024
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Condition: Seal Leak
- Location: Hydraulic System
- Part time: 339 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED FROM A FLIGHT AND WHILE UNLOADING BAGGAGE, A SKYDROL FLUID LEAK WAS NOTED NEAR BATTERY COMPARTMENT.  INVESTIGATION REVEALED SEAL BLOWN OUT WHERE VALVE BODY AND SOLENOID MEET.  REPLACED VALVE ASSEMBLY.  SUBMITTER SUSPECTS PROBLEM OCCURRED AS A RESULT OF THREAD BURR RESULTING IN IMPROPER OR INCOMPLETE ASSEMBLY LETTING O-RING SEAL TO BLOW OUTWARD.
